MAUDE Adverse Event Report: PRECISION MEDICAL INC. PRECISION MEDICAL OXYGEN BLENDER

PRECISION MEDICAL INC. PRECISION MEDICAL OXYGEN BLENDER
Model Number PM5300
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
Fire incident which occurred to an oxygen blender (5300) in a neonatal intensive care unit.This incident was reported by the hospital personnel to the (b)(6) and a complaint sent to us on (b)(6) 2018.Date of actual occurrence is unknown.
 
Additional Manufacturer Narrative
[(b)(4)].
 
Event or Problem Description
Fire incident which occurred to an oxygen blender (5300) in a neonatal intensive care unit.This incident was reported by the hospital personnel to the (b)(6) ministry of health and a complaint sent to us on (b)(6) 2018.Date of actual occurrence is unknown.

Brand Name
PRECISION MEDICAL OXYGEN BLENDER
Common Device Name
BLENDER
Manufacturer (Section D)
PRECISION MEDICAL INC.
300 held drive
northampton PA 18067
MDR Report Key7682122
Report Number2523148-2018-00002
Device Sequence Number11091885
Product Code BZR
UDI-Device Identifier00855887006016
UDI-Public00855887006016
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K053232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPM5300
Device Catalogue NumberPM5300
Device Lot Number101217
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer07/05/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;